Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 2:38 PM CDT for Buchanan County, Clinton County, DeKalb County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 2:38 PM CDT (19:38 UTC)
- Expired
- Jun 21, 2015, 3:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buchanan County, MO, Clinton County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 106 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KEAX 211938
SVREAX
MOC021-049-063-212015-
/O.NEW.KEAX.SV.W.0129.150621T1938Z-150621T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
WESTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
* UNTIL 315 PM CDT
* AT 233 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF AGENCY...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOWER...PLATTSBURG...STEWARTSVILLE AND OSBORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3982 9474 3982 9463 3979 9428 3950 9437
3964 9480
TIME...MOT...LOC 1938Z 285DEG 25KT 3972 9463
HAIL...1.00IN
WIND...60MPH
$$
LG2 follow-up statements
499
WWUS53 KEAX 212004
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 PM CDT SUN JUN 21 2015
MOC021-212013-
/O.CAN.KEAX.SV.W.0129.000000T0000Z-150621T2015Z/
BUCHANAN MO-
304 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUCHANAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3979 9428 3950 9437 3958 9460 3962 9461
3980 9460
TIME...MOT...LOC 2003Z 285DEG 25KT 3967 9442
$$
MOC049-063-212015-
/O.CON.KEAX.SV.W.0129.000000T0000Z-150621T2015Z/
CLINTON MO-DEKALB MO-
304 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DEKALB AND WESTERN CLINTON COUNTIES UNTIL 315 PM CDT...
AT 239 PM...THE PUBLIC REPORTED QUARTER SIZE HAIL JUST OUTSIDE OF
ST. JOSEPH.
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF STEWARTSVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSBORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3979 9428 3950 9437 3958 9460 3962 9461
3980 9460
TIME...MOT...LOC 2003Z 285DEG 25KT 3967 9442
HAIL...1.00IN
WIND...60MPH
$$
LG820
WWUS53 KEAX 212009
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
309 PM CDT SUN JUN 21 2015
MOC049-063-212019-
/O.EXP.KEAX.SV.W.0129.000000T0000Z-150621T2015Z/
CLINTON MO-DEKALB MO-
309 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB AND
WESTERN CLINTON COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3979 9428 3950 9437 3958 9460 3962 9461
3980 9460
TIME...MOT...LOC 2009Z 285DEG 25KT 3965 9437
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 21, 12:44 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1244 PM CDT Sun Jun 21 2015 .DISCUSSION... Issued at 359 AM CDT SUN JUN 21 2015 Sct shwrs/storms ongoing across north-central Missouri this morning as warm air advection on the heels of a veering low-level jet interacts with a stalled frontal boundary. Within the past few hours...radar trends have shown gradual weakening as convergence into the boundary has faltered to some degree. In any event...current activity may last another few hours before drier conditions temporary move into the area towards sunrise. Meanwhile to our northwest...IR satellite showing notable cooling across southern South Dakota/northern Nebraska this morning as another MCS is developing in northwest flow aloft. Quick look at the various high-res models suggests convection will continue to move southeast through the morning...before possibly moving into our area by early afternoon. If this were not enough...a secondary round of storms will be possible later this afternoon as the lingering front begins to slowly retreat northward with time. With either round...strong wind fields aloft combined with moderate levels of instability will support isolated severe storms with strong winds and large hail remaining the main concerns once again. Latest SPC Day 1 outlook places a good majority of the region in Slgt Risk and NAM/GFS bulk shear and instability forecasts certainly support the outlooked area. Temp forecast is defiantly a tricky one for today as previously mentioned frontal boundary is forecast to lift north towards the IA state line by tonight. Meanwhile...early morning convection likely reinforced this boundary to some degree and any developing convection later on may also prevent much northward movement. For now...have played current high temp forecast on the conservative side with mid/upper 80s expected across north-central MO...with low 90s likely from the Missouri Rvr south. Current fcst calls for sub advisory heat indices...however warm and muggy conditions will definitely be in place across the Metro region this afternoon. Frontal boundary expected to lift north of the area early Monday morning with any overnight convection likely coming to an end towards daybreak at the latest. This will set the stage for what appears to be another very hot day as 850 thermal ridging overspreads the area. Surprisingly...latest MOS numbers have come down a few degrees cooler than in previous runs...but cannot see any real reason to believe low to mid 90s won/t be possible by Monday afternoon. In any event...downslope flow combined with deep layers mixing should support heat indices again meeting criteria across the KC Metro. Have elected to hold off on an advisory right now based on limited model support...however if signals (thermal ridging/downslope winds) remain in place with 12z model runs...dayshift could easily go with one this afternoon. By Tuesday...models suggest cold front will once again sag south across the region as a shortwave trough moves through the upper Miss Rvr Vly and sfc high pressure builds south across the Northern Plains. The end result will be cooler temps by midweek as frontal boundary stalls across the fcst region. As was mentioned yesterday...signals for an extended wet period continue to present themselves this morning as ample amounts of low-level moisture move north thanks to a wide open Gulf of Mexico. This combined with the migration of several shortwave disturbances embedded in northwest flow aloft will set the stage for repeated rounds of shwrs/storms. Will have to watch this closely based on possible heavy rain concerns and already elevated water levels on area rivers and streams. Towards the end of the week/early weekend...stalled front expected to finally move through the area as strong high pressure builds south from the Northern Plains. This should lead to slightly below normal temperatures heading into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1235 PM CDT SUN JUN 21 2015 Vicinity thunderstorms currently keep bubbling up near the terminals and will persist well into the afternoon hours. This will likely result in a combination of VFR and MVFR ceilings as the storms move through this afternoon with the potential for quick periods of IFR. After the storms dissipate later today expect VFR conditions into the evening hours before the strong winds ahead of an approaching cold front advect some MVFR ceilings in late tonight. Ceilings should clear out tomorrow morning as the gusty winds increase in speed from the southwest. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 21, 2:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 2 SE KEARNEY 39.35N 94.34W
06/21/2015 CLAY MO PUBLIC
DRAINAGE DITCH NOW A RAGING RIVER. WATER OVER ADJACENT
ROAD. REPORT VIA SOCIAL MEDIA.
&&
PMURRAYSpecial weather statement, Jun 21, 2:25 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 PM CDT SUN JUN 21 2015
MOZ011-212000-
HOLT MO-
225 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOLT COUNTY UNTIL 300 PM CDT...
AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CRAIG...OR 9 MILES EAST OF
FALLS CITY...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUND CITY...MAITLAND...FOREST CITY...OREGON...BIG LAKE...BIGELOW
AND FORTESCUE.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 67 AND 99.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4027 9551 4026 9507 4023 9506 4018 9507
4011 9504 4007 9506 4004 9501 3990 9501
3987 9503 3992 9520 3993 9520 3994 9521
3995 9525 4003 9535 4002 9539 4004 9542
4012 9540 4018 9548 4023 9547
TIME...MOT...LOC 1925Z 293DEG 25KT 4011 9543
LGLocal storm report, Jun 21, 2:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 5 ESE PLATTE CITY 39.35N 94.69W
06/21/2015 PLATTE MO EMERGENCY MNGR
3 POWER POLES DOWN AT THE INTERSECTION OF HWY 92 AND
NORTH WINAN ROAD. CROPS LYING FLAT IN ADJACENT FIELDS.
&&
PMURRAYSpecial weather statement, Jun 21, 2:31 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CDT SUN JUN 21 2015
MOZ013-020-021-212000-
BUCHANAN MO-CLINTON MO-DE KALB MO-
231 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN CLINTON AND NORTHEASTERN BUCHANAN COUNTIES UNTIL 300 PM
CDT...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. JOSEPH...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GOWER...AGENCY AND EASTON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 39 AND 51.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3982 9481 3982 9473 3980 9449 3956 9457
3966 9487
TIME...MOT...LOC 1931Z 285DEG 20KT 3972 9475
LGLocal storm report, Jun 21, 2:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM FLASH FLOOD 1 NW EXCELSIOR SPRINGS 39.35N 94.24W
06/21/2015 CLAY MO PUBLIC
STORM DRAINAGE DITCH OVERFLOWING ACROSS DRIVEWAY OFF
WARNALL ROAD ON HOLTZ AVE. REPORT VIA SOCIAL MEDIA.
&&
PMURRAYSpecial weather statement, Jun 21, 2:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SUN JUN 21 2015
MOZ031-038-039-212000-
CARROLL MO-LAFAYETTE MO-SALINE MO-
235 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...NORTHEASTERN
LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 300 PM CDT...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAVERLY...OR 11 MILES SOUTHWEST OF
CARROLLTON...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WAVERLY...BLACKBURN...MALTA BEND...GRAND PASS AND MOUNT LEONARD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3904 9333 3917 9373 3921 9371 3930 9366
3926 9350 3928 9349 3927 9341 3924 9342
3923 9340 3923 9335 3926 9333 3925 9326
TIME...MOT...LOC 1936Z 290DEG 29KT 3922 9357
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:24 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 50 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 41 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 28 min |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.